Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

What causes heaviness of the stomach during 16 weeks of pregnancy?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 12873 Questions
Question
hi . my wife is 16weeks pregnant and have been taking iron and calcium supplements as prescribed by doctor. she have been feeling heaviness in her stomach all the time during the day. specially it's difficult while she sits. she feels her stomach gets squeezed while sitting . I hope this is not causing any harm to the. baby. pls suggest.
Thu, 14 Jun 2018 in Pregnancy
 
 
Answered by Dr. Rakhi Tayal 47 minutes later
Brief Answer:
Nothing worrisome.

Detailed Answer:

Hello,
Thanks for posting your query.
I have gone through your query,she is suffering from gastritis.So she can take pantaprazole 40mg empty stomach once daily and antacid syp three times will get relief.
Do not worry these symptoms do not have any effects on baby.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor